A 35-year-old female asked:
Disclaimer

at night and early morning my feet are in severe pain especially on the lateral sides. initially pain started in knees . what could be the reason?

2 doctor answers
Dr. Nabila Babar
Specializes in Internal Medicine
Sometimes: plantar fasciitis can cause pain in feet. will need to see podiatrist for proper dx
Answered on Apr 20, 2016
Dr. Scott Keith
43 years experience Podiatry
Chicken or the Egg.: Since the pain initially started in the knee, there is a distinct possibility that the problem is in the knee. The feet may be involved only as a referred or compensatory pain. To relieve the knee pain, you change the way you walk, thus changing the way your feet normally work. A thorough lower extremity evaluation may be necessary to find the real culprit, the knees or the feet.
Answered on Apr 20, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Jeffrey Kass
27 years experience Podiatry
It would be : Important to know which side of the foot to give you an answer. Is it the medial side (side with big toe) or the lateral side (side with pinky toe)?
1
1 thank
A 54-year-old female asked:
Dr. Aruna Seneviratne
25 years experience Sports Medicine
May need more time: Depending on how long it is after acl recon, you can have pain in e foot due to gait not being normal. If the acl tear was a result of a fall, you ma ... Read More
2
2 thanks
A 48-year-old female asked:
Dr. Narmo Ortiz
26 years experience Podiatry
Numbness and cramps: Symptoms that appear on your lower extremities when you change positions, i.e. Sitting, may be due to a positional radiculopathy..In other words, you ... Read More
3
3 thanks
A 23-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Acanthosis nigricans: You may have a condition known as acanthosis nigricans. Consult your doctor or dermatologist as this can be a symptom of some other condition.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month